Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 7, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Mar 31, 2007, 3:31 PM CDT for Fayette County, Iowa. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2007, 3:31 PM CDT (20:31 UTC)
- Expired
- Mar 31, 2007, 4:15 PM CDT
- In force
- 44 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Fayette County, IA
The radar
The La Crosse radar (KARX), 127 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 3:32 PM CDT | HAIL 0.75 | Fairbank, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 1:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KARX 312031 SVRARX IAC065-312115- /O.NEW.KARX.SV.W.0007.070331T2031Z-070331T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 331 PM CDT SAT MAR 31 2007 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FAYETTE COUNTY IN NORTHEAST IOWA... * UNTIL 415 PM CDT * AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 10 MILES SOUTHEAST OF FAIRBANK...OR ABOUT NEAR INDEPENDENCE...AND MOVING NORTH AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... STANLEY AND FAIRBANK AROUND 335 PM... OELWEIN AND COUNTY ROADS 3 AND W 13 AROUND 340 PM... MAYNARD AND COUNTY ROAD W 45 AND 187 AROUND 345 PM... FAYETTE AND HIGHWAY 93 AND COUNTY V 68 AROUND 350 PM... VOLGA RIVER STATE PARK AND RANDALIA AROUND 355 PM... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS. LAT...LON 4264 9207 4263 9169 4308 9170 4309 9208 $$ BOYNE
6 follow-up statements
000 WWUS53 KARX 312036 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 335 PM CDT SAT MAR 31 2007 IAC065-312115- /O.CON.KARX.SV.W.0007.000000T0000Z-070331T2115Z/ FAYETTE IA- 335 PM CDT SAT MAR 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR FAYETTE COUNTY... AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF OELWEIN...OR NEAR CUTSHAW BRIDGE STATE ACCE...MOVING NORTH AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... OELWEIN AND STANLEY AROUND 340 PM... COUNTY ROADS 3 AND W 13 AROUND 345 PM... MAYNARD AND COUNTY ROAD W 45 AND 187 AROUND 350 PM... FAYETTE AND HIGHWAY 93 AND COUNTY V 68 AROUND 400 PM... DONNAN AROUND 405 PM... LAT...LON 4264 9207 4263 9169 4308 9170 4309 9208 $$ BOYNE
000 WWUS53 KARX 312040 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 340 PM CDT SAT MAR 31 2007 IAC065-312115- /O.CON.KARX.SV.W.0007.000000T0000Z-070331T2115Z/ FAYETTE IA- 340 PM CDT SAT MAR 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR FAYETTE COUNTY... AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR OELWEIN...MOVING NORTH AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... COUNTY ROADS 3 AND W 13 AROUND 345 PM... MAYNARD AND COUNTY ROAD W 45 AND 187 AROUND 350 PM... FAYETTE AND HIGHWAY 93 AND COUNTY V 68 AROUND 400 PM... DONNAN AROUND 405 PM... WEST UNION AND HAWKEYE AROUND 410 PM... LAT...LON 4264 9207 4263 9169 4308 9170 4309 9208 $$ BOYNE
000 WWUS53 KARX 312050 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 350 PM CDT SAT MAR 31 2007 IAC065-312115- /O.CON.KARX.SV.W.0007.000000T0000Z-070331T2115Z/ FAYETTE IA- 350 PM CDT SAT MAR 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR FAYETTE COUNTY... AT 345 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR COUNTY ROADS 3 AND W 13...OR NEAR OELWEIN...MOVING NORTH AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... FAYETTE AND HIGHWAY 93 AND COUNTY V 68 AROUND 400 PM... DONNAN AROUND 405 PM... WEST UNION AND HAWKEYE AROUND 410 PM... WAUCOMA AND COUNTY ROADS W 42 AND B 40 AROUND 415 PM... LAT...LON 4264 9207 4263 9169 4308 9170 4309 9208 $$ BOYNE
000 WWUS53 KARX 312058 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 358 PM CDT SAT MAR 31 2007 IAC065-312115- /O.CON.KARX.SV.W.0007.000000T0000Z-070331T2115Z/ FAYETTE IA- 358 PM CDT SAT MAR 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR FAYETTE COUNTY... AT 353 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR COUNTY ROADS 3 AND W 13...OR NEAR OELWEIN...MOVING NORTH AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... FAYETTE AND HIGHWAY 93 AND COUNTY V 68 AROUND 405 PM... DONNAN AND ALBANY AROUND 410 PM... WEST UNION AND WAUCOMA AROUND 415 PM... LAT...LON 4264 9207 4263 9169 4308 9170 4309 9208 $$ BOYNE
000 WWUS53 KARX 312108 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 408 PM CDT SAT MAR 31 2007 IAC065-312115- /O.CON.KARX.SV.W.0007.000000T0000Z-070331T2115Z/ FAYETTE IA- 408 PM CDT SAT MAR 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR FAYETTE COUNTY... AT 406 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR HIGHWAY 93 AND COUNTY W 14...OR 10 MILES SOUTHWEST OF WEST UNION...MOVING NORTH AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WEST UNION AND WAUCOMA AROUND 415 PM... LAT...LON 4264 9207 4263 9169 4308 9170 4309 9208 $$ BOYNE
000 WWUS53 KARX 312114 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 414 PM CDT SAT MAR 31 2007 IAC065-312124- /O.EXP.KARX.SV.W.0007.000000T0000Z-070331T2115Z/ FAYETTE IA- 414 PM CDT SAT MAR 31 2007 ...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE COUNTY EXPIRES AT 415 PM CDT... THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER APPEARS CAPABLE OF PRODUCING SEVERE WEATHER. LAT...LON 4264 9207 4263 9169 4308 9170 4309 9208 $$ BOYNE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 2:30 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Mar 31, 2:30 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 230 PM CDT SAT MAR 31 2007 .SHORT TERM...THROUGH TUESDAY NIGHT PRIMARY FORECAST CONCERNS WERE FOCUSED ON RAIN CHANCES/AMOUNTS TONIGHT...ALONG WITH POTENTIAL FOR SEVERE STORMS LATE THIS AFTERNOON AND EVENING. IN ADDITION...ATTENTION TURNS TO ANOTHER VIGOROUS WAVE TO IMPACT THE AREA EARLY IN THE WEEK. AFTERNOON SURFACE ANALYSIS HAD DEEPENING AND OCCLUDING LOW PRESSURE NEAR KOMA. WARM FRONT EXTENDED ACROSS CENTRAL IOWA INTO NORTHERN IL...WHILE COLD FRONT TRAILED SOUTHWARD ACROSS WESTERN MISSOURI. WARM SECTOR SURFACE DEW POINTS WERE IN THE LOWER 60S ACROSS MISSOURI INTO SOUTHERN IOWA. DRY SLOT EVIDENT JUST AHEAD OF SYSTEM...WHICH WAS ALLOWING FOR DESTABILIZATION. RADAR COMPOSITE INDICATED CONVECTION ON AN INCREASING TREND ALONG AND AHEAD OF COLD FRONT AND OCCLUSION. LAPS AND RUC MUCAPE VALUES UP TO 1200 J/KG ARCING AHEAD OF SYSTEM. WATER VAPOR IMAGERY INDICATED VIGOROUS 500MB CIRCULATION OVER EASTERN NEBRASKA...WITH PRONOUNCED DRY SLOT PUSHING ACROSS IOWA AND MISSOURI AIDING IN DESTABILIZATION. 12Z 31MAR07 DETERMINISTIC MODELS WERE IN GOOD AGREEMENT ON TRACK OF NEARLY VERTICALLY STACKED 500MB AND SURFACE LOW TONIGHT INTO SUNDAY. FORECAST CONFIDENCE REMAINS HIGH THAT THIS SYSTEM WILL LIFT ACROSS VICINITY OF THE FORECAST AREA TONIGHT INTO SUNDAY BASED ON EXCELLENT MODEL CLUSTERING OF UPPER LEVEL AND SURFACE FEATURES. LOOKING AHEAD TO EARLY NEXT WEEK...MODELS CONTINUED TO HAVE A CONSISTENT SIGNAL THAT ANOTHER DYNAMIC SYSTEM SHOULD IMPACT THE UPPER MISSISSIPPI VALLEY. THIS SUPPORTS INCREASING CONFIDENCE THAT OUR FORECAST AREA SHOULD RECEIVE ANOTHER ROUND OF PRECIPITATION... ESPECIALLY MONDAY NIGHT INTO TUESDAY. THERE WERE STILL SOME MODEL DIFFERENCES WITH RESPECT TO FINER DETAILS...WHICH CAN BE RESOLVED WITH TIME. EVEN SO...60-80 PERCENT OF GFS ENSEMBLES SUPPORTED MEASURABLE PRECIPITATION ACROSS MUCH OF THE FORECAST AREA. TONIGHT...VIGOROUS UPPER LEVEL AND SURFACE WAVE EXPECTED TO MOVE NORTHWARD INTO THE UPPER MISSISSIPPI VALLEY. LOW LEVEL THETA-E CONVERGENCE AND STRONG 850MB MOISTURE TRANSPORT ASSOCIATED WITH OCCLUDED SURFACE LOW...ALONG WITH UPPER LEVEL DIVERGENCE...PROVIDES AMPLE FORCING TO SUPPORT HIGH RAIN PROBABILITIES. AS SURFACE LOW AND OCCLUSION LIFTS NORTHWARD TONIGHT...TRIPLE POINT EXPECTED TO MOVE ACROSS EASTERN IOWA INTO SOUTHWEST WI. BASED ON LATEST MODEL SEVERE WEATHER PARAMETERS...BEST POTENTIAL FOR SEVERE STORMS IN THE FORECAST AREA SHOULD BE FROM 21Z 31MAR07 TO 03Z 01 APR07. MOST FAVORABLE AREAS WOULD BE NORTHEAST IOWA...AS WELL AS ADJACENT PART OF SOUTHEAST MN AND SOUTHWEST CORNER OF WI. EFFECTS OF DRY SLOT SHOULD COME INTO PLAY IN AFOREMENTIONED AREAS... WHICH WILL ENHANCE THERMODYNAMIC ENVIRONMENT. MUCAPE VALUES INITIALLY OF UP TO 1200 J/KG EVENTUALLY WANE TO VALUES OF LESS THAN 500 J/KG WITH LOSS OF SURFACE HEATING AFTER SUNSET. EVEN SO...INSTABILITY... 0-6KM SHEAR OF 40-50KTS...AND HELICITY VALUES OF 200-300 M2/S2 SUPPORTS POTENTIAL FOR LOW-TOP SUPERCELLS. PLEASE REFERENCE LATEST HAZARDOUS WEATHER OUTLOOK AND SPC DAY ONE OUTLOOK FOR FURTHER DETAILS. IN ADDITION TO CONCERN FOR SEVERE STORMS...TONGUE OF HIGH PRECIPITABLE WATER VALUES AROUND AN INCH WRAP NORTHWARD THIS EVENING WITH OCCLUDED FRONT. THIS IN COMBINATION WITH STRONG UPPER LEVEL DIVERGENCE SUGGESTS HEAVY RAINFALL POTENTIAL ACROSS PARTS OF THE FORECAST AREA THIS EVENING. RAINFALL COULD BE 1-2 INCHES IN SOME LOCATIONS. IN SPITE OF FACT THAT INDIVIDUAL STORM CELLS SHOULD BE MOVING STEADILY...TRAINING OF CONVECTION RAISES CONCERNS FOR HYDROLOGIC ISSUES. AT THIS TIME...BELIEVE PROGRESSIVE NATURE OF SYSTEM PRECLUDES ISSUANCE OF FLOOD WATCH HEADLINES. SUNDAY INTO SUNDAY EVENING...PROXIMITY OF COLD POOL ALOFT ASSOCIATED WITH NEARLY VERTICALLY STACKED SYSTEM CONTINUES TO SUPPORT SCATTERED LOW-TOP CONVECTION. T-Q INDICES VALUES OF 14C-15C CORROBORATED THIS. PER MODEL GUIDANCE...ADJUSTED RAIN PROBABILITIES UPWARD A BIT...ALONG WITH CONTINUATION OF POSSIBILITY FOR ISOLATED THUNDER. IN ADDITION... INCLUDED MENTION OF LINGERING SHOWER CHANCES INTO SUNDAY EVENING. MONDAY INTO TUESDAY...YET ANOTHER DYNAMIC WAVE SHOULD IMPACT THE FORECAST AREA. CONFIDENCE CONTINUES GROWING THAT THIS SYSTEM SHOULD BRING ANOTHER ROUND OF PRECIPITATION BASED ON GFS AND NCEP ENSEMBLES. DETERMINISTIC GFS AND NAM/WRF BOTH INDICATED NO QPF UNTIL MONDAY NIGHT. HOWEVER...BASED ON WARM AIR ADVECTION SIGNAL AND INSTABILITY RETURNING NORTHWARD WITH WARM FRONT...OPTED TO MAINTAIN LOW-END RAIN PROBABILITIES MONDAY AFTERNOON. APPEARS BULK OF PRECIPITATION SHOULD OCCUR MONDAY NIGHT INTO TUESDAY. ENOUGH INSTABILITY SUPPORTS CONVECTION...AS ALREADY ADDRESSED IN CURRENT DATA BASE. AS SYSTEM MOVES BY...1000-500MB THICKNESS VALUES LITERALLY CRASH DOWNWARD IN ITS WAKE...WHICH SUGGESTS THERE COULD BE SOME SNOW. THUS...MAINTAINED MENTION OF RAIN OR SNOW IN NORTHERN AND WESTERN MOST SECTIONS OF THE FORECAST AREA TUESDAY AFTERNOON...WITH LINGERING RAIN OR SNOW SHOWER POTENTIAL AREAWIDE TUESDAY NIGHT. .LONG TERM...WEDNESDAY THROUGH SATURDAY WEDNESDAY...COLD AIR ALOFT IN WAKE OF UPPER LEVEL AND SURFACE LOW SITUATED OVER THE GREAT LAKES COULD RESULT IN A FEW LINGERING RAIN OR SNOW SHOWERS. THURSDAY THROUGH SATURDAY...CONFIDENCE WAS FAIRLY HIGH BASED ON CONSISTENCY IN MEDIUM RANGE MODELS THAT LARGE SURFACE HIGH PRESSURE SHOULD BUILD IN DURING THIS TIME FRAME. THEREFORE...DRY WEATHER CONDITIONS APPEAR PROBABLE. NO CHANGES WERE MADE TO THE EXTENDED OUTLOOK. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && THOMPSON
Hazardous weather outlook, Mar 31, 11:40 AM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1140 AM CDT SAT MAR 31 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-011200- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1140 AM CDT SAT MAR 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A DEEPENING LOW PRESSURE SYSTEM WILL MOVE SLOWLY NORTHEAST THROUGH WESTERN IOWA THIS AFTERNOON AND EVENING. THIS WILL ALLOW A WARM FRONT TO MOVE NORTHWARD INTO NORTHERN IOWA AND NORTHERN ILLINOIS THIS AFTERNOON...AND THROUGH PARTS OF SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN THIS EVENING. THIS FRONT WILL BRING WITH IT ABUNDANT MOISTURE. IN ADDITION... THE WIND ALOFT WILL BE FAVORABLE FOR A FEW OF THUNDERSTORMS TO BECOME SEVERE BETWEEN 4 PM AND 10 PM GENERALLY SOUTH OF AN AUSTIN MINNESOTA TO RICHLAND CENTER LINE. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS... AND POSSIBLY AN ISOLATED TORNADO. THE TORNADIC THREAT WILL BE GREATEST IN THE VICINITY OF THE FRONT. IN ADDITION WITH SOILS NEARLY SATURATED...ANY LOCALLY HEAVY RAINS THIS AFTERNOON OR TONIGHT WILL HAVE THE POTENTIAL TO PRODUCE RUN-OFF AND RISING WATER LEVELS IN AREA STREAMS AND RIVERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DUE TO COLDER AIR ALOFT OVER THE AREA ON SUNDAY...ISOLATED THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING. ANY THUNDERSTORMS ARE NOT EXPECTED TO REACH SEVERE LEVELS...BUT WILL BE CAPABLE OF PRODUCING SMALL HAIL. ANOTHER STORM SYSTEM WILL BRING A CHANCE OF MORE THUNDERSTORMS TO THE AREA MAINLY MONDAY NIGHT AND TUESDAY. DEPENDING ON THE TRACK AND TIMING OF THE LOW AND ITS ASSOCIATED FRONTS ACROSS THE AREA...THERE MAY BE A THREAT THAT A FEW OF THESE STORMS COULD REACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE BETWEEN 4 PM THIS AFTERNOON AND 10 PM THIS EVENING ACROSS NORTHEAST IOWA...SOUTHWEST WISCONSIN... AND SOUTHEAST MINNESOTA. REPORTS OF HEAVY RAIN...RUN-OFF...RISING OR PONDING OF WATER AND ANY FLOODING WOULD BE APPRECIATED THIS AFTERNOON AND TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED AT THIS TIME. BOYNE
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 5:22 PM CDT | Severe Thunderstorm Warning | ARX | Fayette | 23 min |
| Mar 31, 5:37 PM CDT | Severe Thunderstorm Warning | ARX | Clayton | 23 min |
| Mar 31, 6:12 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee | 33 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.